# SDR CALA2019011300085

- Difficulty date: January 11, 2019
- Submitted: January 13, 2019
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 60,003 hours, 25,478 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57443568206
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TOP SKIN INBD LE AT NUMBER ONE SLAT NUMBER ONE SLAT NUMBER ONE TRACK HAS GOUGE IN SKIN SPEC NR A3NB-57-3-6156 GEN BY NR 9294974. BLENDED GOUGE AND FOUND TO BE 0.022" DEEP AND OUT OF LIMITS IAW SRM 57-41-11-283-001. REPAIRED GOUGED SKIN IAW SRM 57-41-1 1-300-004.
